# SDR DALA2023020600884

- Difficulty date: February 1, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 29,353 hours, 11,301 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Fitting
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2609787) DURING INSPECTION FOUND CORROSION ON AFT BULKHEAD FLOOR SUPPORT STA 500L BTW STR 26RH TO 26LH AT FWD CARGO COMPARTMENT. BULKHEAD FLOOR SUPPORT STA 500L BTW STR 26RH TO 26LH AT FWD CARGO COMPARTMENT (C1) WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
